Alert archive / Indiana / Freeze Warnings in 2007

Freeze Warning 6, NWS Indianapolis, IN

April 9, 200739 counties in Indiana

NWS Indianapolis, IN issued this freeze warning at Apr 9, 2007, 3:21 PM EDT for 39 counties in Indiana. It took effect at Apr 10, 2007, 12:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 9, 2007, 3:21 PM EDT (19:21 UTC)
In effect from
Apr 10, 2007, 12:00 AM EDT
Expired
Apr 10, 2007, 10:00 AM EDT
In force
10 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1217 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KIND 091922
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
321 PM EDT MON APR 9 2007

INZ021-028>031-035>049-051>057-060>065-067>072-100330-
/O.UPG.KIND.FZ.A.0001.000000T0000Z-070410T1300Z/
/O.NEW.KIND.FZ.W.0006.070410T0400Z-070410T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
321 PM EDT MON APR 9 2007 /221 PM CDT MON APR 9 2007/

...FREEZE WARNING IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT
TO 10 AM EDT /9 AM CDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/
TONIGHT TO 10 AM EDT /9 AM CDT/ TUESDAY. THE FREEZE WATCH IS NO
LONGER IN EFFECT. 

ONE FINAL NIGHT OF LOW TEMPERATURES BELOW FREEZING IS EXPECTED TO
OCCUR TONIGHT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.

$$


JOHNSON
4 follow-up statements
000 
WWUS73 KIND 100144
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
944 PM EDT MON APR 9 2007

INZ021-028>031-035>049-051>057-060>065-067>072-100945-
/O.CON.KIND.FZ.W.0006.070410T0400Z-070410T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
944 PM EDT MON APR 9 2007 /844 PM CDT MON APR 9 2007/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/
TUESDAY. 

ONE FINAL NIGHT OF LOW TEMPERATURES BELOW FREEZING IS EXPECTED TO
OCCUR TONIGHT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.

$$
000 
WWUS73 KIND 100753
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
353 AM EDT TUE APR 10 2007

INZ021-028>031-035>049-051>057-060>065-067>072-101400-
/O.CON.KIND.FZ.W.0006.000000T0000Z-070410T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
353 AM EDT TUE APR 10 2007 /253 AM CDT TUE APR 10 2007/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/
THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/
THIS MORNING. 

TEMPERATURES WILL REMAIN BELOW THROUGH 1000 AM THIS MORNING. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.

$$
000 
WWUS73 KIND 100800
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
400 AM EDT TUE APR 10 2007

INZ021-028>031-035>049-051>057-060>065-067>072-101400-
/O.CON.KIND.FZ.W.0006.000000T0000Z-070410T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
400 AM EDT TUE APR 10 2007 /300 AM CDT TUE APR 10 2007/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/
THIS MORNING...

TEMPERATURES WILL REMAIN BELOW FREEZING THROUGH 1000 AM THIS
MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.

$$
000 
WWUS73 KIND 101352
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
952 AM EDT TUE APR 10 2007

...FREEZE WARNING WILL EXPIRE AT 10 AM EDT /9 AM CDT/ THIS MORNING..

.TEMPERATURES WILL BE ABOVE FREEZING IN CENTRAL INDIANA FOR THE
REST OF THE DAY.

INZ021-028>031-035>049-051>057-060>065-067>072-101500-
/O.EXP.KIND.FZ.W.0006.000000T0000Z-070410T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
952 AM EDT TUE APR 10 2007 /852 AM CDT TUE APR 10 2007/

...FREEZE WARNING WILL EXPIRE AT 10 AM EDT /9 AM CDT/ THIS
MORNING...

THE FREEZE WARNING WILL EXPIRE AT 10 AM EDT /9 AM CDT/ THIS
MORNING. 

TEMPERATURES IN CENTRAL INDIANA SHOULD REMAIN ABOVE FREEZING FOR
AT LEAST THE REST OF THE WEEK.

$$

JK

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 9, 3:04 PM EDT, 17 minutes earlier.

Area forecast discussion, Apr 9, 3:04 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
304 PM EDT MON APR 9 2007

.DISCUSSION...

FORECAST FOCUS ON CHANCES OF PRECIPITATION TUESDAY NIGHT AND SATURDAY.

CURRENT SURFACE MAP SHOWS HIGH PRESSURE EXTENDING ROUGHLY FROM
HUDSON BAY INTO THE DEEP SOUTH. ALOFT...THE WESTERN PERIPHERY OF
THE BROAD H5 LOW WAS PULLING INTO THE MISSISSIPPI VALLEY. INDIANA
REMAINED UNDER THE INFLUENCE OF THE UPPER LOW.

MODELS WERE SIMILAR IN THEIR INITIALIZATION AND HANDLING OF
FEATURES...BUT DID EXHIBIT SOME TIMING DIFFERENCES ON THE
PROGRESSION OF THE MID WEEK SYSTEMS. A BLENDED APPROACH WAS
FAVORED. FOR THE SHORTER TERM MOS FORECAST TEMPERATURE
PERIODS...THE MAV CONTINUED TO EXHIBIT A BIT OF A WARM BIAS ON
SURFACE TEMPERATURES AND THE COOLER MET GUIDANCE WAS FAVORED.

FOR TONIGHT...SCATTERED SNOW SHOWERS SHOULD END IN THE EVENING AS
A VORT MAX EXITS TO THE EAST. PERHAPS THE BEST NIGHT FOR
RADIATIONAL COOLING IN QUITE SOME TIME AS THE UPPER LOW AND
CYCLONIC FLOW ALOFT FINALLY EXITS AND ALLOWS THE SURFACE HIGH TO
CLEAR THINGS OUT. FOR LOWS HAVE SHADED COOLER THAN MOS TO ACCOUNT
FOR THIS GOOD RADIATIONAL COOLING SETUP.

ON TUESDAY...H5 TROUGHING TAKES SHAPE ACROSS THE HIGH PLAINS AS A
SYSTEM CROSSES THE ROCKIES. THIS DEVELOPS A WARM ADVECTION PATTERN
AT H8. TEMPS AT THAT LEVEL WILL APPROACH 0C BY EVENING.
HOWEVER...THE TROUGHING IN THE PLAINS IS MOVING QUICKLY EAST AND
SHOULD OVERSPREAD THE AREA WITH MID LEVEL CLOUDINESS BY AFTERNOON.
THIS WILL INHIBIT FULL MIXING OF THE WARMER H8 TEMPS AND SO HIGHS
WILL BE MUCH WARMER THAN TODAY BUT STILL BELOW NORMAL. STILL FEEL
THAT MOST OF THE PRECIP WILL HOLD OFF UNTIL AFTER 00Z WEDNESDAY
GIVEN THE PATTERN OF A SURFACE HIGH IN PLACE.

AFTER 00Z HAVE INCREASED POPS TO CATEGORICAL IN THE SOUTHWEST.
DESPITE TIMING DIFFERENCES ON THE ONSET OF PRECIP WITH THE NAM
BEING SLOWER...BOTH DO SHOW THE ONSET BEGINNING BY 12Z WEDNESDAY
AND HENCE THE HIGHER POPS THROUGH THAT TIME PERIOD. WILL INCLUDE A
CHANCE OF THUNDER GIVEN THE VERY STRONG ASCENT AND FORCING...BUT
INSTABILITY WILL NOT BE VERY HIGH. LOW TEMPS WILL STAY MUCH MILDER
THAN PREVIOUS NIGHTS WITH THE CLOUDS AND WARM ADVECTION.

ON WEDNESDAY...THE NAM IS SLOWER WITH THE PRECIP AND KEEPS
SUBSTANTIAL PRECIP ACROSS THE AREA ALL DAY WITH LOW PRESSURE
TRACKING UP THE OHIO RIVER. THE GFS LOOKS MORE SCATTERED BUT STILL
SHOWING MEASURABLE PRECIP...SO HAVE LEFT LIKELY POPS IN PLACE.
HIGHS WILL REMAIN BELOW NORMAL WITH THE PRECIP DESPITE H8 TEMPS
NEAR +4C.

OVERNIGHT WEDNESDAY THE LOW WILL DEEPEN AND TAKE OFF THE
NORTHEAST. THIS WILL DRAG COOLER AIR IN BEHIND IT...AND SEND LOWS
BACK INTO THE MID 30S. H8 TEMPS BACK SLIGHTLY BELOW ZERO AGAIN.

FOR THE EXTENDED...HIGH PRESSURE WILL BUILD BACK IN ON THURSDAY
AND TEMPS WILL REMAIN COOL IN THE WAKE OF THE DEPARTING LOW.
STRONG WARM ADVECTION DEVELOPS BY FRIDAY BUT IT LOOKS LIKE THERE
WEILL BE A RATHER DEFINED WARM FRONT. AT THIS POINT IT LOOKS TO
REMAIN SOUTH OF THE AREA AND SO HAVE NOT ALLOWED THE H8 TEMPS TO
MIX WELL AT ALL...DESPITE VALUES OF +14C IT WILL ONLY REACH THE
60S. VERY STRONG LOW PRESSURE WILL IMPACT THE AREA OVERNIGHT
FRIDAY AND INTO SATURDAY. LOW LOOKS TO TRACK OVER KORD AND LEAVE
US IN THE WARM SECTOR SO PERHAPS A SEVERE THREAT LATE FRIDAY NIGHT.

&&

.AVIATION...

DISCUSSION FOR 18Z TAFS
WEAK SFC LOW PRES OVER WI AND REMNANTS OF COLD AIR AND UPPER TROF
ACROSS GREAT LAKES CONTINUES SC DECK OVER NRN INDIANA WITH DAYTIME
HEATING FILLING IN SC DECK ACRS SRN INDIANA EARLY THIS AFTN. CLOUD
DECKS AND VSBY TO REMAIN IN VFR CATS MOST OF PERIOD. DRYING ALOFT
WILL LEAD TO SCATTERING OF SC DECK AFT 01Z.

SFC TROF TO SLIP ON THRU SITES EARLY THIS EVENING WITH WINDS
BECOMING LIGHT NORTH VEERING TO EAST BY 12Z. WITH SCATTERING OF SC
DECK AFT 01Z...WIND BECOMING LIGHT AND SOME RESIDUAL MOISTURE AT SFC
WITH DEWPOINT SPREADS DOWN TO 3 DEGREES...EXPECT FEW HOURS OF MVFR
FOG 09Z-14Z AT EACH SITE.  HI THEN MID CLOUD DECK WILL TO WORK INTO
INDIANA BY END OF FCST PERIOD WITH APPROACH OF NEXT SIG WX SYSTEM.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH THROUGH TUESDAY MORNING FOR INZ021-028>031-035>049-
051>057-060>065-067>072.

&&

AVIATION...DT
PUBLIC...JOHNSON
Hazardous weather outlook, Apr 9, 5:17 AM EDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
517 AM EDT MON APR 9 2007

INZ021-028>031-035>049-051>057-061>065-069>072-100930-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
517 AM EDT MON APR 9 2007 /417 AM CDT MON APR 9 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

A FREEZE WARNING IS IN EFFECT THROUGH 10 AM EDT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FREEZE WATCH IS IN EFFECT UNTIL TUESDAY MORNING.

OVERNIGHT LOWS ARE EXPECTED TO DROP INTO THE UPPER 20S
TONIGHT. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT
TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. PEOPLE SHOULD
PLAN ON PROTECTING THEIR TENDER VEGETATION EACH NIGHT THROUGH
TUESDAY MORNING.

AFTER TUESDAY MORNING TEMPERATURES SHOULD STAY ABOVE FREEZING
FOR THE REST OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060-067-068-100930-
SULLIVAN-KNOX-DAVIESS-
517 AM EDT MON APR 9 2007 /417 AM CDT MON APR 9 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

FREEZE WARNING IS IN EFFECT THROUGH 10 AM EDT OR 9 AM CDT.

LOWLAND FLOODING CONTINUES ALONG THE WABASH AND WHITE RIVERS. SEE
THE LATEST FLOOD STATEMENT FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FREEZE WATCH IS IN EFFECT UNTIL TUESDAY MORNING.

OVERNIGHT LOWS ARE EXPECTED TO DROP INTO THE UPPER 20S
TONIGHT. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT
TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES. PEOPLE SHOULD
PLAN ON PROTECTING THEIR TENDER VEGETATION EACH NIGHT THROUGH
TUESDAY MORNING.

AFTER TUESDAY MORNING TEMPERATURES SHOULD STAY ABOVE FREEZING
FOR THE REST OF THE WEEK.

LOWLAND FLOODING WILL END IN MUCH OF SOUTHWEST INDIANA BY
WEDNESDAY. SEE THE LATEST FLOOD STATEMENT FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

CP

Nearby

Freeze Warnings in Indiana, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.